Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 2, Pages 247-256
http://dx.doi.org/10.1155/S0161171285000278

Function theory for a beltrami algebra

Department of Mathematics, The Florida State University, Tallahassee 32306, Florida, USA

Received 16 July 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. A. Case, “Function theory for a beltrami algebra,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 2, pp. 247-256, 1985. doi:10.1155/S0161171285000278